???global.info.a_carregar???
Identification

Personal identification

Full name
Maria Irene Ferrão de Carvalho Ribeiro Almeida Falcão

Citation names

  • FALCÃO, M. IRENE

Author identifiers

Ciência ID
1418-A384-9549
ORCID iD
0000-0001-7948-8341
Researcher Id
H-7775-2012
Scopus Author Id
12041820400
Education
Degree Classification
1997
Concluded
Doutoramento em Ciências (Doutoramento)
Universidade do Minho Escola de Ciências, Portugal
"Domain Decomposition Methods for Numerical Conformal Mapping" (THESIS/DISSERTATION)
1987
Concluded
Licenciatura em Matemática - Ramo Matemática Aplicada (Licenciatura)
Universidade do Porto Faculdade de Ciências, Portugal
Affiliation

Teaching in Higher Education

2004/06/21 - Current Associate Professor (University Teacher)
Universidade do Minho, Portugal
1997/03/21 - 2004/06/20 Assistant Professor (University Teacher)
Universidade do Minho, Portugal
1991/05/03 - 1997/03/20 Assistant (University Teacher)
Universidade do Minho, Portugal
1988/11/10 - 1991/05/02 Trainee Assistant (University Teacher)
Universidade do Minho, Portugal
Projects

Contract

Designation Funders
2020 - 2023/12/31 Centro de Matemática da Universidade do Minho
UIDB/00013/2020
Universidade do Minho, Portugal
Fundação para a Ciência e a Tecnologia
2020 - 2023/12/31 Centro de Matemática da Universidade do Minho
UIDP/00013/2020
Universidade do Minho, Portugal
Fundação para a Ciência e a Tecnologia
Outputs

Publications

Book
  1. Falcão, M.I.; Miranda, F.; Severino, R.; Soares, M.J.. Polynomials over quaternions and coquaternions: A unified approach. 2017.
    10.1007/978-3-319-62395-5_26
  2. Cruz, C.; Falcão, M.I.; Malonek, H.R.. On numerical aspects of pseudo-complex powers in R3. 2014.
    10.1007/978-3-319-09144-0_1
  3. Cruz, C.; Falcão, M.I.; Malonek, H.R.. Monogenic polynomials of four variables with binomial expansion. 2014.
    10.1007/978-3-319-09144-0_15
  4. Miranda, F.; Falcão, M.I.. Modified quaternion Newton methods. 2014.
    10.1007/978-3-319-09144-0_11
  5. Murgante, B.; Misra, S.; Rocha, A.M.A.C.; Torre, C.; Rocha, J.G.; Falcão, M.I.; Taniar, D.; Apduhan, B.O.; Gervasi, O.. Computational science and its applications - ICCSA 2014: 14th international conference Guimarães, Portugal, june 30 - july 3, 2014 proceedings, part v. 2014.
    10.1007/978-3-319-09156-3
  6. Cruz, C.; Falcão, M.I.; Malonek, H.R.. A note on totally regular variables and appell sequences in hypercomplex function theory. 2013.
    10.1007/978-3-642-39637-3-24
  7. Falcão, M.I.; Miranda, F.. Quaternions: A mathematica package for quaternionic analysis. 2011.
    10.1007/978-3-642-21931-3_17
  8. Cação, I.; Falcão, M.I.; Malonek, H.R.. On generalized hypercomplex Laguerre-type exponentials and applications. 2011.
    10.1007/978-3-642-21931-3_22
  9. Cruz, C.; Falcão, M.I.; Malonek, H.R.. 3D mappings by generalized Joukowski transformations. 2011.
    10.1007/978-3-642-21931-3_28
Conference paper
  1. Malonek, H.R.; Cação, I.; Falcão, M.I.; Tomaz, G.. "Harmonic analysis and hypercomplex function theory in co-dimension one". 2019.
    10.1007/978-3-030-26748-3_7
  2. Cação, I.; Falcão, M.I.; Malonek, H.R.. "Combinatorial identities in the context of hypercomplex function theory". 2018.
    10.1063/1.5043904
  3. Irene Falcão, M.; Miranda, F.; Severino, R.; Soares, M.J.. "Mathematica tools for quaternionic polynomials". 2017.
    10.1007/978-3-319-62395-5_27
  4. Falcão, M.I.; Miranda, F.; Severino, R.; Soares, M.J.. "Quaternionic polynomials with multiple zeros: A numerical point of view". 2017.
    10.1063/1.4972691
  5. Cruz, C.; Falcão, M.I.; Malonek, H.R.. "About Pascal's tetrahedron with hypercomplex entries". 2013.
    10.1063/1.4825539
  6. Cruz, Carla; Falcão, Maria Irene; Malonek, Helmuth Robert. "A note on totally regular variables and Appell sequences in hypercomplex function theory". 2013.
    10.1007/978-3-642-39637-3_24
  7. Tomaz, G.; Falcão, M.I.; Malonek, H.R.. "Pascal's triangle and other number triangles in Clifford analysis". 2012.
    10.1063/1.4756125
  8. Cruz, C.; Falcão, M.I.; Malonek, H.R.. "On pseudo-complex bases for monogenic polynomials". 2012.
    10.1063/1.4765512
  9. Cruz, C.; Falcão, M.I.; Malonek, H.R.. "On the structure of generalized Appell sequences of paravector valued homogeneous monogenic polynomials". 2012.
    10.1063/1.4756118
  10. Malonek, H.R.; Falcão, M.I.. "On special functions in the context of clifford analysis". 2010.
    10.1063/1.3498054
  11. Malonek, H.R.; Falcão, M.I.. "Clifford analysis between continuous and discrete". 2008.
    10.1063/1.2991019
  12. Malonek, H.R.; Falcão, M.I.. "Special monogenic polynomials - Properties and applications". 2007.
    10.1063/1.2790265
  13. Falcão, M.I.; Malonek, H.R.. "Generalized exponentials through appell sets in Rn+1and Bessel functions". 2007.
    10.1063/1.2790257
Journal article
  1. Cação, I.; Irene Falcão, M.; Malonek, H.R.. "On generalized Vietoris’ number sequences". Discrete Applied Mathematics 269 (2019): 77-85. http://www.scopus.com/inward/record.url?eid=2-s2.0-85056617002&partnerID=MN8TOARS.
    10.1016/j.dam.2018.10.017
  2. Falcão, M.I.; Miranda, F.; Severino, R.; Soares, M.J.. "The number of zeros of unilateral polynomials over coquaternions revisited". Linear and Multilinear Algebra 67 6 (2019): 1231-1249. http://www.scopus.com/inward/record.url?eid=2-s2.0-85044221083&partnerID=MN8TOARS.
    10.1080/03081087.2018.1450828
  3. Falcão, M.I.; Miranda, F.; Severino, R.; Soares, M.J.. "Weierstrass method for quaternionic polynomial root-finding". Mathematical Methods in the Applied Sciences 41 1 (2018): 423-437. http://www.scopus.com/inward/record.url?eid=2-s2.0-85038568199&partnerID=MN8TOARS.
    10.1002/mma.4623
  4. Falcão, M.I.; Miranda, F.; Severino, R.; Soares, M.J.. "On the Roots of Coquaternions". Advances in Applied Clifford Algebras 28 5 (2018): http://www.scopus.com/inward/record.url?eid=2-s2.0-85055582653&partnerID=MN8TOARS.
    10.1007/s00006-018-0914-3
  5. Cação, I.; Malonek, H.R.; Falcão, M.I.; Tomaz, G.. "Combinatorial identities associated with a multidimensional polynomial sequence". Journal of Integer Sequences 21 7 (2018): http://www.scopus.com/inward/record.url?eid=2-s2.0-85053168231&partnerID=MN8TOARS.
  6. Falcão, M.I.; Miranda, F.; Severino, R.; Soares, M.J.. "Evaluation schemes in the ring of quaternionic polynomials". BIT Numerical Mathematics 58 1 (2018): 51-72. http://www.scopus.com/inward/record.url?eid=2-s2.0-85021117566&partnerID=MN8TOARS.
    10.1007/s10543-017-0667-8
  7. Falcão, M. Irene; Miranda, Fernando; Severino, Ricardo; Soares, M. Joana. "Computational Aspects of Quaternionic Polynomials - Part I: Manipulating, Evaluating and Factoring". The Mathematica Journal 20 4 (2018): 1-24. http://dx.doi.org/10.3888/tmj.20-4.
    Open access • Published • 10.3888/tmj.20-4
  8. Falcão, Irene; Miranda, Fernando; Severino, Ricardo; Soares, Joana. "Computational Aspects of Quaternionic Polynomials - Part II: Root-Finding Methods". The Mathematica Journal 20 5 (2018): 1-31. http://dx.doi.org/10.3888/tmj.20-5.
    Published • 10.3888/tmj.20-5
  9. Cação, I.; Falcão, M.I.; Malonek, H.R.. "Three-Term Recurrence Relations for Systems of Clifford Algebra-Valued Orthogonal Polynomials". Advances in Applied Clifford Algebras 27 1 (2017): 71-85. http://www.scopus.com/inward/record.url?eid=2-s2.0-84940993796&partnerID=MN8TOARS.
    10.1007/s00006-015-0596-z
  10. Falcão, M.I.; Miranda, F.; Severino, R.; Soares, M.J.. "Basins of attraction for a quadratic coquaternionic map". Chaos, Solitons and Fractals 104 (2017): 716-724. http://www.scopus.com/inward/record.url?eid=2-s2.0-85030182842&partnerID=MN8TOARS.
    10.1016/j.chaos.2017.09.016
  11. Falcão, M.I.; Miranda, F.; Severino, R.; Soares, M.J.. "Iteration of Quadratic Maps on Coquaternions". International Journal of Bifurcation and Chaos 27 12 (2017): 1730039-1730039. http://www.scopus.com/inward/record.url?eid=2-s2.0-85038415059&partnerID=MN8TOARS.
    10.1142/S0218127417300397
  12. Cação, I.; Falcão, M.I.; Malonek, H.. "Hypercomplex Polynomials, Vietoris’ Rational Numbers and a Related Integer Numbers Sequence". Complex Analysis and Operator Theory 11 5 (2017): 1059-1076. http://www.scopus.com/inward/record.url?eid=2-s2.0-85013846453&partnerID=MN8TOARS.
    10.1007/s11785-017-0649-5
  13. Falcão, M.I.. "Newton method in the context of quaternion analysis". Applied Mathematics and Computation 236 (2014): 458-470. http://www.scopus.com/inward/record.url?eid=2-s2.0-84898647175&partnerID=MN8TOARS.
    10.1016/j.amc.2014.03.050
  14. Cruz, C.; Irene Falcão, M.; Malonek, H.R.. "Monogenic pseudo-complex power functions and their applications". Mathematical Methods in the Applied Sciences 37 12 (2014): 1723-1735. http://www.scopus.com/inward/record.url?eid=2-s2.0-84904203030&partnerID=MN8TOARS.
    10.1002/mma.2931
  15. Cação, I.; Falcão, M.I.; Malonek, H.R.. "A Matrix Recurrence for Systems of Clifford Algebra-Valued Orthogonal Polynomials". Advances in Applied Clifford Algebras 24 4 (2014): 981-994. http://www.scopus.com/inward/record.url?eid=2-s2.0-84911969138&partnerID=MN8TOARS.
    10.1007/s00006-014-0505-x
  16. Falcão, M.I.; Malonek, H.R.. "A note on a one-parameter family of non-symmetric number triangles". Opuscula Mathematica 32 4 (2012): 661-673. http://www.scopus.com/inward/record.url?eid=2-s2.0-84872312158&partnerID=MN8TOARS.
    10.7494/OpMath.2012.32.4.661
  17. Malonek, H.R.; Falcão, M.I.. "On Paravector Valued Homogeneous Monogenic Polynomials with Binomial Expansion". Advances in Applied Clifford Algebras 22 3 (2012): 789-801. http://www.scopus.com/inward/record.url?eid=2-s2.0-84865822721&partnerID=MN8TOARS.
    10.1007/s00006-012-0361-5
  18. Cação, I.; Falcão, M.I.; Malonek, H.R.. "Matrix representations of a special polynomial sequence in arbitrary dimension". Computational Methods and Function Theory 12 2 (2012): 371-391. http://www.scopus.com/inward/record.url?eid=2-s2.0-84863198811&partnerID=MN8TOARS.
    10.1007/BF03321833
  19. Cação, I.; Falcão, M.I.; Malonek, H.R.. "Laguerre derivative and monogenic Laguerre polynomials: An operational approach". Mathematical and Computer Modelling 53 5-6 (2011): 1084-1094. http://www.scopus.com/inward/record.url?eid=2-s2.0-78751604031&partnerID=MN8TOARS.
    10.1016/j.mcm.2010.11.071
  20. Malonek, H.R.; Falcão, M.I.. "3D-mappings by means of monogenic functions and their approximation". Mathematical Methods in the Applied Sciences 33 4 (2010): 423-430. http://www.scopus.com/inward/record.url?eid=2-s2.0-77249140539&partnerID=MN8TOARS.
    10.1002/mma.1211
  21. Bock, S.; Falcão, M.I.; Gürlebeck, K.; Malonek, H.. "A 3-dimensional Bergman kernel method with applications to rectangular domains". Journal of Computational and Applied Mathematics 189 1-2 (2006): 67-79. http://www.scopus.com/inward/record.url?eid=2-s2.0-31544476263&partnerID=MN8TOARS.
    10.1016/j.cam.2005.04.058
  22. Falcão, M.I.; Papamichael, N.; Stylianopoulos, N.S.. "Approximating the conformal maps of elongated quadrilaterals by domain decomposition". Constructive Approximation 17 4 (2001): 589-617. http://www.scopus.com/inward/record.url?eid=2-s2.0-0035537152&partnerID=MN8TOARS.
    10.1007/s003650010037
  23. Falcão, M.I.; Papamichael, N.; Stylianopoulos, N.S.. "Curvilinear crosscuts of subdivision for a domain decomposition method in numerical conformal mapping". Journal of Computational and Applied Mathematics 106 1 (1999): 177-196. http://www.scopus.com/inward/record.url?eid=2-s2.0-0032653892&partnerID=MN8TOARS.
    10.1016/S0377-0427(99)00067-9
Newsletter article
  1. Falcão, M. Irene; Miranda, Fernando; Severino, Ricardo; Soares, M. Joana. "Dynamics with Coquaternions", CIM Bulletin, 2018, http:\\www.cim.pt\CIM-Bull.
Thesis / Dissertation
  1. Cruz, Carla Maria. "Numerical and combinatorial applications of generalized Appell polynomials". PhD, 2014. http://hdl.handle.net/10773/13962.